# SDR 95FDEA01341

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, MECHANICAL DAMAGES IN SEAT TRACK AT BS 690 TO 740 WL 208.5 LBL 25.  REMOVED CORRODED SEAT TRACK FROM BS 690 TO 740 WL 208.5 LBL 25.  INSTALLED FABRICATED SEAT TRACK FROM BS 690 TO 740 WL 208.5 LBL 25.
